MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC MST; ARCDUO 9MM GUIDED CRI

MICROSURGICAL TECHNOLOGY INC MST; ARCDUO 9MM GUIDED CRI
Model Number ARC-0002
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Procedures and patients were scheduled with dr.(b)(6) and took place at specialty in (b)(6).During the second demo, suction was successful.Dr.(b)(6) placed the blades correctly and performed a first turn.Removed the blades and the device.Only one arc was successful, upon which dr.(b)(6) went back to perform a second procedure without removing the first blade on the side of the successful arc.After the second attempt the first arc appeared unchanged, and the second arc failed to materialize.Dr.(b)(6) resumed the case and went into phaco.As fluidics started leaking out of the arc dr.(b)(6) realized he had perforated the cornea.He finished his phaco case and sutured the arc with 4 stitches.

Brand Name
MST
Common Device Name
ARCDUO 9MM GUIDED CRI
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
yamini nidumolu
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key24879883
Report Number3019924-2026-00088
Device Sequence Number15911423
Product Code HNN
UDI-Device Identifier00844685014316
UDI-Public00844685014316
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberARC-0002
Device Catalogue NumberARC-0002
Device Lot Number213310
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown